Metrics

From
Research on Mathematical Methods of Basic Laws of Education by Yong-Chun Liu American Journal of Educational Research. 2017, 5(3), 251-255 doi:10.12691/education-5-3-3
Views
8886
Html 7943
Abstract 943
07 March 2017 (publication date) through 03 December 2021 *
11.70 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4645
PDF1040
Epub757
XML967
PPT536
Figures883
Tables462
Export: 2097
RIS634
BibTex730
Endnote733
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com